Conformal Mappings onto Prescribed Regions via Optimization Techniques.
Numerische Mathematik, Tome 35 (1980), pp. 189-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
programming problem, star shaped region, invariants of convex sets, conformal mappings of special domains, conformal mappings, general theory, extremal problems for conformal mappings, other methods
@article{NUMA_1980__35_186285,
author = {G. Opfer},
title = {Conformal {Mappings} onto {Prescribed} {Regions} via {Optimization} {Techniques.}},
journal = {Numerische Mathematik},
pages = {189--200},
year = {1980},
volume = {35},
zbl = {0417.30012},
url = {http://geodesic.mathdoc.fr/item/NUMA_1980__35_186285/}
}
G. Opfer. Conformal Mappings onto Prescribed Regions via Optimization Techniques.. Numerische Mathematik, Tome 35 (1980), pp. 189-200. http://geodesic.mathdoc.fr/item/NUMA_1980__35_186285/